Mean-field forward and backward SDEs with jumps and associated nonlocal quasi-linear integral-PDEs
Author
Abstract
Suggested Citation
DOI: 10.1016/j.spa.2017.10.011
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Buckdahn, Rainer & Hu, Ying & Li, Juan, 2011. "Stochastic representation for solutions of Isaacs’ type integral–partial differential equations," Stochastic Processes and their Applications, Elsevier, vol. 121(12), pages 2715-2750.
- Li, Juan & Wei, Qingmeng, 2014. "Lp estimates for fully coupled FBSDEs with jumps," Stochastic Processes and their Applications, Elsevier, vol. 124(4), pages 1582-1611.
- Tao Hao & Juan Li, 2014. "Backward Stochastic Differential Equations Coupled with Value Function and Related Optimal Control Problems," Abstract and Applied Analysis, Hindawi, vol. 2014, pages 1-17, March.
- Hui Min & Ying Peng & Yongli Qin, 2014. "Fully Coupled Mean-Field Forward-Backward Stochastic Differential Equations and Stochastic Maximum Principle," Abstract and Applied Analysis, Hindawi, vol. 2014, pages 1-15, April.
- Buckdahn, Rainer & Li, Juan & Peng, Shige, 2009. "Mean-field backward stochastic differential equations and related partial differential equations," Stochastic Processes and their Applications, Elsevier, vol. 119(10), pages 3133-3154, October.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Guo, Xin & Pham, Huyên & Wei, Xiaoli, 2023. "Itô’s formula for flows of measures on semimartingales," Stochastic Processes and their Applications, Elsevier, vol. 159(C), pages 350-390.
- Sin, Myong-Guk & Ri, Kyong-Il & Kim, Kyong-Hui, 2022. "Existence and uniqueness of solution for coupled fractional mean-field forward–backward stochastic differential equations," Statistics & Probability Letters, Elsevier, vol. 190(C).
- Buckdahn, Rainer & Chen, Yajie & Li, Juan, 2021. "Partial derivative with respect to the measure and its application to general controlled mean-field systems," Stochastic Processes and their Applications, Elsevier, vol. 134(C), pages 265-307.
- Fan, Xiliang & Huang, Xing & Suo, Yongqiang & Yuan, Chenggui, 2022. "Distribution dependent SDEs driven by fractional Brownian motions," Stochastic Processes and their Applications, Elsevier, vol. 151(C), pages 23-67.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Li, Hanwu, 2024. "Backward stochastic differential equations with double mean reflections," Stochastic Processes and their Applications, Elsevier, vol. 173(C).
- Buckdahn, Rainer & Chen, Yajie & Li, Juan, 2021. "Partial derivative with respect to the measure and its application to general controlled mean-field systems," Stochastic Processes and their Applications, Elsevier, vol. 134(C), pages 265-307.
- Qun Shi, 2021. "Generalized Mean-Field Fractional BSDEs With Non-Lipschitz Coefficients," International Journal of Statistics and Probability, Canadian Center of Science and Education, vol. 10(3), pages 1-77, June.
- Kaitong Hu & Zhenjie Ren & Junjian Yang, 2019. "Principal-agent problem with multiple principals," Working Papers hal-02088486, HAL.
- Wei Zhang & Hui Min, 2023. "$$L^p$$ L p -Error Estimates for Numerical Schemes for Solving Certain Kinds of Mean-Field Backward Stochastic Differential Equations," Journal of Theoretical Probability, Springer, vol. 36(2), pages 762-778, June.
- A. Bensoussan & K. C. J. Sung & S. C. P. Yam & S. P. Yung, 2016. "Linear-Quadratic Mean Field Games," Journal of Optimization Theory and Applications, Springer, vol. 169(2), pages 496-529, May.
- Vassili Kolokoltsov & Marianna Troeva & Wei Yang, 2014. "On the Rate of Convergence for the Mean-Field Approximation of Controlled Diffusions with Large Number of Players," Dynamic Games and Applications, Springer, vol. 4(2), pages 208-230, June.
- Alexander Kalinin & Thilo Meyer-Brandis & Frank Proske, 2024. "Stability, Uniqueness and Existence of Solutions to McKean–Vlasov Stochastic Differential Equations in Arbitrary Moments," Journal of Theoretical Probability, Springer, vol. 37(4), pages 2941-2989, November.
- Roxana Dumitrescu & Bernt Øksendal & Agnès Sulem, 2018. "Stochastic Control for Mean-Field Stochastic Partial Differential Equations with Jumps," Journal of Optimization Theory and Applications, Springer, vol. 176(3), pages 559-584, March.
- Roxana Dumitrescu & Redouane Silvente & Peter Tankov, 2024. "Price impact and long-term profitability of energy storage," Papers 2410.12495, arXiv.org.
- Zhou Yang & Jing Zhang & Chao Zhou, 2022. "Robust control problems of BSDEs coupled with value functions," Papers 2208.10735, arXiv.org.
- Guanxing Fu & Ulrich Horst & Xiaonyu Xia, 2020. "Portfolio Liquidation Games with Self-Exciting Order Flow," Papers 2011.05589, arXiv.org.
- Mokhtar Hafayed & Syed Abbas & Abdelmadjid Abba, 2015. "On Mean-Field Partial Information Maximum Principle of Optimal Control for Stochastic Systems with Lévy Processes," Journal of Optimization Theory and Applications, Springer, vol. 167(3), pages 1051-1069, December.
- Alain Bensoussan & Boualem Djehiche & Hamidou Tembine & Sheung Chi Phillip Yam, 2020. "Mean-Field-Type Games with Jump and Regime Switching," Dynamic Games and Applications, Springer, vol. 10(1), pages 19-57, March.
- Hao, Tao & Wen, Jiaqiang & Xiong, Jie, 2022. "Solvability of a class of mean-field BSDEs with quadratic growth," Statistics & Probability Letters, Elsevier, vol. 191(C).
- Kamal Boukhetala & Jean-François Dupuy, 2019. "Modélisation Stochastique et Statistique Book of Proceedings," Post-Print hal-02593238, HAL.
- René Aid & Andrea Cosso & Huyên Pham, 2022. "Equilibrium price in intraday electricity markets," Mathematical Finance, Wiley Blackwell, vol. 32(2), pages 517-554, April.
- Li, Juan & Liang, Hao & Mi, Chao, 2023. "A stochastic maximum principle for partially observed general mean-field control problems with only weak solution," Stochastic Processes and their Applications, Elsevier, vol. 165(C), pages 397-439.
- Douissi, Soukaina & Wen, Jiaqiang & Shi, Yufeng, 2019. "Mean-field anticipated BSDEs driven by fractional Brownian motion and related stochastic control problem," Applied Mathematics and Computation, Elsevier, vol. 355(C), pages 282-298.
- Bender, Christian, 2014. "Backward SDEs driven by Gaussian processes," Stochastic Processes and their Applications, Elsevier, vol. 124(9), pages 2892-2916.
More about this item
Keywords
BSDEs with jump; Mean-field BSDEs with jump; Integral-PDE of mean-field type; Itô’s formula; Value function;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:128:y:2018:i:9:p:3118-3180. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.